The Annals of Mathematical Statistics

On the Decomposition of Certain $\chi^2$ Variables

Robert V. Hogg and Allen T. Craig

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 608-610.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706644

Digital Object Identifier
doi:10.1214/aoms/1177706644

Zentralblatt MATH identifier
0086.34104

JSTOR
links.jstor.org

Citation

Hogg, Robert V.; Craig, Allen T. On the Decomposition of Certain $\chi^2$ Variables. Ann. Math. Statist. 29 (1958), no. 2, 608--610. doi:10.1214/aoms/1177706644. https://projecteuclid.org/euclid.aoms/1177706644


Export citation